# SDR ASAA2017091721947

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,043 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1675 AND M1695 FAILED TO TEST.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE BATTERY PACKS,  OPS NORMAL IAW AMM 33-51-06-960-805
